MathSciNet Relay Station
MathSciNet bibliographic data
MR2843277 35K40 (35B25 35K57)
McKay, Rebecca; Kolokolnikov, Theodore Stability transitions and dynamics of mesa patterns near the shadow limit of reaction-diffusion systems in one space dimension. Discrete Contin. Dyn. Syst. Ser. B 17 (2012), no. 1, 191–220.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement